You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Separate Maximum Likelihood Estimation of Scale or Shape Parameters of the Gamma Distribution Using Order Statistics
M. B. Wilk, R. Gnanadesikan and Marilyn J. Huyett
Vol. 50, No. 1/2 (Jun., 1963), pp. 217-221
Stable URL: http://www.jstor.org/stable/2333766
Page Count: 5